Péter Bálint
Péter Bálint
שותפות לא ידועה
כתובת אימייל מאומתת בדומיין math.bme.hu
כותרת
צוטט על ידי
צוטט על ידי
שנה
Limit theorems in the stadium billiard
P Bálint, S Gouëzel
Communications in Mathematical Physics 263 (2), 461-512, 2006
782006
Geometry of multi-dimensional dispersing billiards
P Bálint, N Chernov, D Szász, IP Tóth
Asterisque 286, 119-150, 2003
472003
Multi-dimensional semi-dispersing billiards: singularities and the fundamental theorem
P Bálint, N Chernov, D Szász, IP Tóth
Annales Henri Poincaré 3 (3), 451-482, 2002
442002
Exponential decay of correlations in multi-dimensional dispersing billiards
P Bálint, IP Tóth
Annales Henri Poincaré 9 (7), 1309-1369, 2008
432008
Limit theorems for dispersing billiards with cusps
P Bálint, N Chernov, D Dolgopyat
Communications in mathematical physics 308 (2), 479-510, 2011
392011
Decay of correlations and invariance principles for dispersing billiards with cusps, and related planar billiard flows
P Bálint, I Melbourne
Journal of Statistical Physics 133 (3), 435-447, 2008
342008
Correlation decay in certain soft billiards
P Bálint, IP Tóth
Communications in mathematical physics 243 (1), 55-91, 2003
162003
Mean-field coupling of identical expanding circle maps
F Sélley, P Bálint
Journal of Statistical Physics 164 (4), 858-889, 2016
152016
Example for exponential growth of complexity in a finite horizon multi-dimensional dispersing billiard
P Bálint, IP Tóth
Nonlinearity 25 (5), 1275, 2012
152012
Polynomial decay of correlations for flows, including Lorentz gas examples
P Bálint, O Butterley, I Melbourne
arXiv preprint arXiv:1710.02671, 2017
142017
Chaos and stability in a two-parameter family of convex billiard tables
P Bálint, M Halász, JA Hernández-Tahuilán, DP Sanders
Nonlinearity 24 (5), 1499, 2011
142011
On the limiting Markov process of energy exchanges in a rarely interacting ball-piston gas
P Bálint, T Gilbert, P Nándori, D Szász, IP Tóth
Journal of statistical physics 166 (3-4), 903-925, 2017
132017
Ergodicity and energy distributions for some boundary driven integrable Hamiltonian chains
P Balint, KK Lin, LS Young
Communications in Mathematical Physics 294 (1), 199-228, 2010
112010
Hyperbolicity in multi-dimensional Hamiltonian systems with applications to soft billiards
P Bálint, IP Tóth
Discrete & Continuous Dynamical Systems 15 (1), 37, 2006
102006
Equidistribution for standard pairs in planar dispersing billiard flows
P Bálint, P Nándori, D Szász, IP Tóth
arXiv preprint arXiv:1707.03068, 2017
92017
Local ergodicity for systems with growth properties including multi-dimensional dispersing billiards
P Bachurin, P Bálint, IP Tóth
Israel Journal of Mathematics 167 (1), 155-175, 2008
92008
Mixing and its rate in ‘soft’and ‘hard’billiards motivated by the Lorentz process
P Bálint, IP Tóth
Physica D: Nonlinear Phenomena 187 (1-4), 128-135, 2004
92004
Statistical properties for flows with unbounded roof function, including the Lorenz attractor
P Bálint, I Melbourne
Journal of Statistical Physics 172 (4), 1101-1126, 2018
72018
Synchronization versus stability of the invariant distribution for a class of globally coupled maps
P Bálint, G Keller, FM Sélley, IP Tóth
Nonlinearity 31 (8), 3770, 2018
72018
Convergence of moments for dispersing billiards with cusps
P Balint, N Chernov, D Dolgopyat
preprint, 2013
62013
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20